Jump to content
CrazyBoards.org

Im new to all this,Ineed help!


Recommended Posts

Hello im new to all this,I was just recently diagnosed with bipolar/hypomania depression...I think it's much more severe than that though.

I have been really depressed for about a week,not being able to sleep,then last night i started hearing voices(i don't know if it's my own thoughts or if someone is talking to me)but it tells me things really bad things like "if i go to sleep i will never wake up" and im always thinking someone's out to hurt me,and i seriously think it's the devil putting this shit(exscuse my french)in my head so i will hurt myself.Also thoughts just get crammed in my head all day and night long,i can't think straight.I think i have been up for 3 nights now but all i want to do is sleep all day.im always nervous and paranoid i even had to put a lock on my bedroom door because i think someone wants to hurt me,i have no more nails,and i also bit down the skin on my fingers really low from all this shit.Im currently on 20 mg. of lexapro and i just started lamictal three weeks ago.I have been on zyprexa,respirital,seriqual,trezadone,abilify but nothing seems to work.Please can someone help me to understand what is going on with me?

Link to comment
Share on other sites

Barbie, I am so sorry that you are having such a rotten time of things.  I don't know what is going on with you but please call your doctor and let him/her know what is happening.  Are you seeing a pdoc?  I hope so because disorders such as bipolar are best left to treatment by professionals.

You didn't state how long you tried the other meds for and if it was the side effects you couldn't stand or that they didn't flat out work. Are you being treated for anxiety as well.  Answers to a few of these questions might help others here at CB to give you more help.  Call the doctor now as it sometimes takes a while to get an appointment and there is no sense in suffering longer than you have to.  Take care, Sulu

Link to comment
Share on other sites

Hey doll,

Sounds like you are having the ever spectacular mixed episode.  I feel for you, and I know what you're going through, because I've been there, too, including the voices, the lock on the door, and thinking you're going to die.

You're not.  It's the bipolar talking.  Tell the voices to fuck off and go away, you have better things to do.

Call your pdoc ASAP.  It sounds like you need a med adjustment, like, NOW.

Hang in there, ok?  Keep posting, and know that it doesn't last forever even though it seems like it.

JBella

Link to comment
Share on other sites

My question would be why the hell are you on 20mg of Lexapro with no mood stabilization? You need to talk to your pdoc and let him/her know what is going on.  This is not good.  You don't need to go through this if you don't have to.  A lot of us have been diagnosed with depression and given ADs that made it very clear that we were bipolar.  If you are just starting on Lamictal, it probably isn't at a high enough dose to stabilize you yet.  You may need something else to get you though the titration period.  Talk to your pdoc.  Like, now. 

Link to comment
Share on other sites

I agree with synthetic.  Lamictal is the bomb as far as I'm concerned, but for most of us it doesn't kick in as a stabilizer until you get to 100 or 200 mgs.  Sounds like you're like most of us.

Call the pcod now.  Tell him you're not sleeping & how you feel, and ask for something like Zyprexa (I've heard seroquel mentioned too) to use as needed until you get to lamictal's therapeutic dose for you.  That can be anywhere from 200-400, according to literature.

In the meantime, take real good care.  The pdoc will be able to help. 

Link to comment
Share on other sites

Well thanks everyone for your input,sadly last wednesday i ended up in the hospital for a med change,Im now on 50mg.lithium,2mg.haldol in the morning and 2mg. in the evening and im taking restiral to help me sleep and ativan when needed,I had to switch off of my lexapro because it somehow doesn't mix with the lithium so im being switched now but I love lithium,i feel like a whole new and different person and it's only been little over a week... ;)

Link to comment
Share on other sites

It's too bad it took a trip to the hospital, but I'm glad you went, because now I can be glad that you're getting better on the new meds (so much for altruism!).  It's so nice when it works, doesn't it?  Unfortunately sometimes it takes a crisis to get the proper treatment.  Welcome back.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...